# SDR 97ZZZX3822

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108BA
- Make and model: Beech 99
- Aircraft serial: U40
- System (JASC): 2720 · Rudder Control System
- Part: Beam
- Part number: 504200337
- Condition: Cracked
- Location: Rud Pedal Bs 115
- Part time: 26,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL QUADRANT MOUNT BEAM CRACKED.  CRACK WAS FOUND ON THE BOTTOM BEND UNDER SUPPORT BRACKET (RUDDER) BOLT HOLES.  SUSPECT POSSIBLE CAUSE, RUDDER CABLE TENSION TOO HIGH.
